MathSciNet Relay Station
MathSciNet bibliographic data
MR1813331 76D03 (35Q30)
Furioli, Giulia; Lemarié-Rieusset, Pierre G.; Terraneo, Elide Unicité dans $L^3(\Bbb R^3)$ et d'autres espaces fonctionnels limites pour Navier-Stokes. (French) [Uniqueness in $L^3(\Bbb R^3)$ and other functional limit spaces for Navier-Stokes equations] Rev. Mat. Iberoamericana 16 (2000), no. 3, 605–667.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement